Buying Prescriptions Online at the Chemist Warehouse
Lemsip Max Cold and Flu Multi Lemon 10pk Relief Hot Drink
  Product ID: 2484977

SELECT A PRESCRIPTION
IMPORTANT NOTE: A VALID AUSTRALIAN PRESCRIPTION IS REQUIRED TO BE SENT BY POST BEFORE THIS ITEM CAN BE SHIPPED LEARN MORE
PRIVATE PRESCRIPTION PRICE
N/A
Add to cart Add to cart
DISCOUNTED PBS PRICE
N/A
Add to cart
CONCESSION PBS PRICE
N/A
Add to cart
SAFETY NET PRICE
N/A
Add to cart
FOR MORE INFORMATION ON PRESCRIPTIONS CLASSIFICATIONS CLICK HERE

S8 Note - This prescription item is Schedule 8 and can only be supplied on a script from a registered doctor in Queensland. Any prescriptions from any other state cannot be filled and will be returned in the mail

Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Lemsip Max Cold and Flu Multi Lemon 10pk Relief Hot Drink

Lemsip Max Cold and Flu Multi Lemon 10pk Relief Hot Drink

Product ID: 2484977
$10.49
$0.10 Off RRP
Don't Pay RRP: $10.59
Product Out of Stock
Temporarily Unavailable Online and Click & Collect
Available via Click & Collect and in-store
only. Select a store for availability below.
Product Out of Stock
Temporarily Unavailable Online and Click & Collect
QTY
Add to cart
Click & Collect 
Temporarily suspended until further notice. We apologise for any inconvenience.
IMPORTANT NOTICE:
Add to cart
PLEASE READ THE CONDITIONS BELOW AND CHECK THE BOX TO ENABLE PURCHASE OF THIS PRODUCT.
Prescription arrow

Pharmacist Only Medicine

This product is a Pharmacist Only Medicine and requires pharmacist advice before we can dispatch this product. You must first place the order and then contact our pharmacists within 48 hours on 1300 367 283. The pharmacist will determine if this product is appropriate for you and if so, approve the order. In the event that you do not do this, the product will be deleted from your order and the balance of your order will be dispatched. This is not required if you have a doctor's prescription.

THIS PRODUCT MAY NOT BE RIGHT FOR YOU. ALWAYS READ THE LABEL, WARNINGS AND INSTRUCTIONS FOR USE BEFORE PURCHASE.
ALWAYS READ THE LABEL. FOLLOW THE DIRECTIONS FOR USE.

IF SYMPTOMS PERSIST, TALK TO YOUR HEALTH PROFESSIONAL. THIS MEDICINE MAY NOT BE RIGHT FOR YOU. READ THE WARNINGS BEFORE PURCHASE.
THIS PRODUCT MAY NOT BE RIGHT FOR YOU. ALWAYS READ THE LABEL, WARNINGS AND INSTRUCTIONS FOR USE, BEFORE PURCHASE. VITAMIN AND MINERAL SUPPLEMENTS SHOULD NOT REPLACE A BALANCED DIET.
ALWAYS READ THE LABEL. FOLLOW DIRECTIONS FOR USE. IF SYMPTOMS PERSIST TALK TO YOUR HEALTHCARE PROFESSIONAL. THIS MEDICINE MAY NOT BE RIGHT FOR YOU. READ THE WARNINGS BEFORE PURCHASE. THE PHARMACIST RESERVES THE RIGHT TO NOT SUPPLY CONTRARY TO OUR PROFESSIONAL AND ETHICAL OBLIGATION.
THIS PRODUCT MAY NOT BE RIGHT FOR YOU. ALWAYS READ THE LABEL, WARNINGS AND INSTRUCTIONS FOR USE, BEFORE PURCHASE. SUNSCREEN IS ONLY USED FOR ONE ELEMENT OF PROTECTION.
THIS PRODUCT MAY NOT BE RIGHT FOR YOU. ALWAYS READ THE LABEL, WARNINGS AND INSTRUCTIONS FOR USE, BEFORE PURCHASE. BREAST MILK IS BEST FOR MOST BABIES.
ALWAYS READ THE LABEL. FOLLOW DIRECTIONS FOR USE. IF SYMPTOMS PERSIST TALK TO YOUR HEALTHCARE PROFESSIONAL. THIS PRODUCT MAY NOT BE RIGHT FOR YOU. READ THE WARNINGS BEFORE PURCHASE.
ALWAYS READ THE LABEL. FOLLOW DIRECTIONS FOR USE. IF SYMPTOMS PERSIST TALK TO YOUR HEALTHCARE PROFESSIONAL.
 

General Information

Lemsip Max Cold and Flu Hot Drink Lemon for headache, fever, body aches and pains and sore throat.

Lemsip Max Cold and Flu Hot Drink Lemon for the temporary relief of cold and flu, including headache, sore throat, fever, body aches and pains.

Size: 10 Pack

Warnings

Keep out of reach of children. If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 13 11 26; New Zealand 0800 764 766) or go to a hospital straight away even if you feel well because of the risk of delayed, serious liver damage. Do not take with other products containing paracetamol, unless advised to do so by a doctor or pharmacist. Phenylketonurics are warned that this product contains aspartame. Sachet is safety sealed - do not use if torn or damaged.

IMPORTANT INFORMATION

Does not contain gluten.

Ingredients

Contains total sugars 2.2g in a base including sucrose, aspartame, saccharin & lactose. Contains 129mg (5.6mmol) of sodium which should be taken into account by those on a low sodium diet.

Contains: Each sachet of powder contains Paracetamol 1000mg.

Directions

How to take:
Pour contents of sachet into mug and fill with hot, but not boiling, water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener.

How much to take:
Adults and children over 12 years: 1 sachet. Do not use more than 1 sachet. Do not use more than 1 sachet per dose.
Dosage may be repeated every 4-6 hours as necessary, maximum 4 sachets in 24 hours. Do not give to children 12 years and under.

SAFETY DIRECTIONS

Keep to the recommended dose:
Adults: Do not use for more than a few days, unless advised by a doctor.
Adolescents & Children over 12 years: Do not use for more than 48 hours, unless advised by a doctor. Suitable for use whilst pregnant or breastfeeding.

STORAGE INSTRUCTIONS

Store below 25°C in a dry place.
Rated 5 out of 5 by from Very satisfied with it. Worth buying My husband was down with cold limp sip kept him going and continue his job without taking sick leave. Fantastic
Date published: 2019-06-11
Rated 5 out of 5 by from awesome product my go to when I have a cold and need a break from the symptoms always helps me
Date published: 2019-06-10
Rated 5 out of 5 by from Works wonders when you need some sleep! I grew up with this product and although it has Paracetamol, it's the first thing I turn to when my throat is rough like sandpaper and especially when I really need to get some sleep. I mix it with warm water and drink it just before I go to bed. It's also great to carry around with me if I need it at work, although I've never been a serious fan in regards to the taste, it sure does the trick!!!
Date published: 2017-06-07
Rated 5 out of 5 by from Excellent for Sore Throats Four hourly (or a bit longer) relief from sore throats. Other cold benefits may be dealt with by other medications but it is so easy on the throat and starts to provide almost instant relief. Pleasant taste and easy to carry.
Date published: 2017-03-13
Rated 5 out of 5 by from Variety types to choose from. Really works for cold and flu especially blocked or running nose.
Date published: 2016-08-14
Rated 4 out of 5 by from It Works Most of the time works when I’m having flu, sorethroat or fever and it soothing drinking it warm and great to have before going to sleep. Wakes up feeling much better the next morning
Date published: 2019-12-27
Rated 4 out of 5 by from Very effective I’ve only bought this product this afternoon & I’m already feeling my throat start to clear.
Date published: 2019-09-10
  • y_2021, m_9, d_17, h_20
  • bvseo_bulk, prod_bvrr, vn_bulk_3.0.19
  • cp_2, bvpage2n
  • co_hasreviews, tv_15, tr_11
  • loc_en_AU, sid_41010, prod, sort_[SortEntry(order=RATING, direction=DESCENDING), SortEntry(order=SUBMISSION_TIME, direction=DESCENDING)]
  • clientName_chemistwarehouse
  • bvseo_sdk, net_sdk, 3.2.0.0
  • CLOUD, getReviews, 297ms
  • REVIEWS, PRODUCT